# SDR AALA201811209019

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 45,660 hours, 20,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3432
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY RIGHT CENTER, WAS INOPERATIVE. MAINTENANCE REPLACED THE POWER SUPPLY IAW AMM 33-51-38, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
